# SDR J4PA200701772

- Difficulty date: January 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N121SR
- Make and model: Cirrus SR22
- Aircraft serial: 1885
- Aircraft time: 751 hours
- Engine: Cont IO550N
- Engine time: 751 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Module
- Part number: 14605010
- Condition: Failed
- Part time: 751 hours
- Component: Mcu, Cirrus, MCU130
- Component part number: 19910002
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT FROM BGF TO JZI AT 7000, 30 TO 45 MINUTES INTO FLIGHT, ALT NR 2 FAIL LIGHT CAME ON AND BATT NR 2 CB POPPED.  TRIED TO RESET BUT WOULD NOT RESET.  CONTINUED ONTO JZI WITH NO OTHER PROBLEMS.  DID NOT LOOSE ANY OTHER SYSTEMS. TROUBLE SHOT DISCREPANCY AND FOUND THE NR 2 FIELD CONTROL MODULE INOP.  REPLACED CONTROL AND SYSTEM CHECK SATISFACTORY.
